A probabilistic counting lemma for complete graphs. / Gerke, Stefanie; Marciniszyn, Martin; Steger, Angelika.

In: Random Structures and Algorithms, Vol. 31, No. 4, 12.2007, p. 517-534.

Research output: Contribution to journalArticlepeer-review

Original languageEnglish
Pages (from-to)517-534
Number of pages18
JournalRandom Structures and Algorithms
Issue number4
Publication statusPublished - Dec 2007
This open access research output is licenced under a Creative Commons Attribution-NonCommercial-NoDerivs 3.0 Unported License.

ID: 1255899